Distributed Hierarchical Pattern-Matching for Network Intrusion Detection

Baig, Zubair and Salah, Khaled 2016, Distributed Hierarchical Pattern-Matching for Network Intrusion Detection, Journal of internet technology, vol. 17, no. 2, pp. 167-178, doi: 10.6138/JIT.2016.17.2.20131021.


Title Distributed Hierarchical Pattern-Matching for Network Intrusion Detection
Author(s) Baig, ZubairORCID iD for Baig, Zubair orcid.org/0000-0002-9245-2703
Salah, Khaled
Journal name Journal of internet technology
Volume number 17
Issue number 2
Start page 167
End page 178
Total pages 12
Publisher National Dong Hwa University
Place of publication Taiwan
Publication date 2016-03-01
ISSN 1607-9264
2079-4029
Keyword(s) Science & Technology
Technology
Computer Science, Information Systems
Telecommunications
Computer Science
Network security
Pattern matching
Intrusion detection
Distributed information processing
SCHEME
Language eng
DOI 10.6138/JIT.2016.17.2.20131021
Indigenous content off
Field of Research 0805 Distributed Computing
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30137982

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 20 Abstract Views  -  Detailed Statistics
Created: Thu, 04 Jun 2020, 09:32:42 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.